# SDR AALA201708249035

- Difficulty date: August 18, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 21,205 hours, 17,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19025441005
- Condition: Elongated
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON MAIN CABIN LEFT INBD SEAT TRACK -Y276, BETWEEN FRAMES 62 AND 63. REPAIRED THE SEAT TRACK IAW SRM 53-00-10, REPAIR 51, FIGURE 205.
